Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am in 22 week now, why do I have high BP ?

I am in 22 week now and from 20th week my doc has prescribed me to take Loprin 75mg once daily. my bp was a high i.e. 145/90 etc. what will medicine do? will effect high bp will have and why do i have high bp ?
Asked On : Tue, 23 Nov 2010
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

You have high blood pressure. It may be related to pregnancy (gestational Hypertension) or not (Essential Hypertension) or it may be component of another pregnancy related disorder called Preeclampsia.

I recommend you get the CBC, Liver Function tests, 24 hr urine for the diagnosis and management of Preeclampsia and high blood pressure.

There is some evidence that Aspirin will prevent Preeclampsia. But it will not treat the existing high blood pressure.

Usually blood pressure medications are avoided because of side effects. But there are few medications which are safe.

Rest and frequent monitoring of preeclampsia are important in the management.
Answered: Wed, 24 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor